# SDR SWAA2024121776620

- Difficulty date: December 13, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 66,041 hours, 39,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF 5331-I-16838-NG [TTG8Q00VM3PM]; FOUND INDICATION OF POSSIBLE CRACK AT FUSELAGE SKIN LAP SPLICE LOWER SKIN AT S-14R STA 787+5'.   PERFORMED EA 24-153-03454 FOR REPAIR.
